# SDR 08FDEA03146

- Difficulty date: July 29, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A537819752500
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS A GOUGE BETWEEN FRAMES 27 AND 28, RBL 37 INCH.  REMOVED AND REPLACED DAMAGED SEAT TRACK SECTION FROM FRAME 27 - 31 IAW SRM 51-40-21, PARAGRAPH 7 AND SRM 53-10-16, FIG 201/201A, SRM 51-21-10 AND SRM 51-23-10.  WORKED IN CONJUNCTION WITH SNRM N00782.
